MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2021
Type of Reportable Event Death
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the artis one system.The user reported that a fire occurred on the system table during patient treatment.The user also reported that the fire was not due to a system failure.It was later reported that the patient passed away.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.At this time, there is no causality between the system error and the patient's death.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Assessment does not indicate a system failure or malfunction and no non-conformity was identified.The event logfile analysis on (b)(6) 2021 showed that the system was started at 07:38 and the patient was created at 08:28.Examination was from 8:50 to 11:33 with fl/acq.No bypass and no errors were found.A siemens service engineer was onsite to check the system functionality and the affected parts by the fire.Several fire marks were seen on the table covers, lower body radiation protection and ehc cable.The system was working well from a technical point of view.The affected parts have been replaced for this system.The affected parts (table covers, lower body radiation protection and ehc cable) are designed with nonflammable materials.In this case, only minor fire marks were on the surfaces of the affected parts without further fire spread while system functionality was not affected.The customer did not raise any complaints for the artis one system during this case and confirmed that the system did not contribute/lead to the patient death.It was concluded that no malfunction occurred.The artis one system did not cause/contribute to the fire nor to the patient death, which the causal relationship between serious incident and the system have not been established.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
gaoxin c ave.
2nd, hi-tech industrial park
shenzhen, china 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
gaoxin c ave.
2nd, hi-tech industrial park
shenzhen, china 51805 7
CH   518057
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12793609
Report Number3004754211-2021-03877
Device Sequence Number5718323
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public04056869009964
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown